# SDR AALA20130202007

- Difficulty date: February 2, 2013
- Submitted: February 4, 2013
- Operation: Air carrier
- Aircraft: N559AA
- Make and model: Doug DC-9-82
- Aircraft serial: 53089
- Aircraft time: 62,444 hours, 32,078 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Coupler
- Condition: Out Of Position
- Location: Ac Bay
- Stage of operation: CL
- How discovered: O
- Nature of condition: M, J
- Precautionary procedure: A

## Discrepancy

PVR - CREW REPORTED TAIL COMPARTMENT OVERHEAT WARNING.  EMERGENCY DECLARED FLIGHT RETURNED PVR LANDED WITHOUT INCIDENT.  AIRCRAFT REMOVED FROM SERVICE. REPOSITIONED LEFT PRIMARY HEAT EXCHANGER INLET DUCT SLIDING PNEUMATIC COUPLER.  SYSTEM GROUND CHECK NORMAL OPERATION.
